| Model Number |
J214H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4)- device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: did the needle fall into the patient? if yes, was the needle piece removed from the patient during the same procedure? were x-rays taken to locate the needle? was any other tissue damaged as a result of searching the needle? there is no additional information available.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.User facility medwatch form: mw5112157.
Event or Problem Description
Per user facility medwatch form, mwit was reported that a patient underwent an unknown procedure in 2022 and suture was used.During the procedure, per user facility medwatch form, mw5112157, the needle broke while performing suturing during operative case.Device is available for return.No adverse patient consequences were reported.Additional information.